Translator Disclaimer
June 2002 An isomorphism between monoids of external embeddings: about definability in arithmetic
Mihai Prunescu
J. Symbolic Logic 67(2): 598-620 (June 2002). DOI: 10.2178/jsl/1190150100

Abstract

We use a new version of the Definability Theoremof Beth in order to unify classical theorems of Yuri Matiyasevich and Jan Denef in one structural statement. We give similar forms for other important definability results from Arithmetic and Number Theory.

Citation

Download Citation

Mihai Prunescu. "An isomorphism between monoids of external embeddings: about definability in arithmetic." J. Symbolic Logic 67 (2) 598 - 620, June 2002. https://doi.org/10.2178/jsl/1190150100

Information

Published: June 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1027.03008
MathSciNet: MR1905157
Digital Object Identifier: 10.2178/jsl/1190150100

Subjects:
Primary: 03C40
Secondary: 11U09

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • June 2002
Back to Top